Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Semihomomorphisms of semimodular lattices


Author: John L. Pfaltz
Journal: Proc. Amer. Math. Soc. 22 (1969), 418-425
MSC: Primary 06.40
DOI: https://doi.org/10.1090/S0002-9939-1969-0242735-2
MathSciNet review: 0242735
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Garrett Birkhoff, Lattice theory, Third edition. American Mathematical Society Colloquium Publications, Vol. XXV, American Mathematical Society, Providence, R.I., 1967. MR 0227053
  • [2] J. Pfaltz, Convexity in graphs. Univ. of Maryland Computer Science Center Tech. Rep. TR-68-74, 1968.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 06.40

Retrieve articles in all journals with MSC: 06.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0242735-2
Article copyright: © Copyright 1969 American Mathematical Society